# SDR CALA2025080507327

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323171320001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CORRODED FASTENERS FWD OF FR 32 BETWEEN STR 40L A ND SRT 42L. ACCOMPLISED REPAIR INSTRUCTIONS PER HAECO REO L25555 WITH NO DEV IATIONS AT FWD CARGO COMP FR32 BETWEEN 39L-42L STRG IAW SRM 53-2 1-11-300-063 AND ECRA 5321-02165
